# SDR 08FDEA01988

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634447
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME UPPER FLG IS BUCKLED, BS 1070, STR 25R - 27R DAMAGE ON FRAME FLANGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 PG 1-3 DETAIL 4 NOTE 5.  REMOVED DAMAGE, NDT VERIFIED DAMAGE REMOVAL.  VERIFIED MATERIAL FOR   REPAIR DOUBLER, 7075 - O - .063" .A 03916 / PO 1035912.  FABRICATED REPAIR DOUBLER ITEM 14.  REPAIR DOUBLER FABRICATED IN ITEM NR 6 NOT USED.   HEAT TREATED TO T-6.  TREATED AND PRIMED AND INSTALLED REPAIR DOUBLER, REF SRM 53-10-1 PG 1-3, DETAIL 4, SRM 51-40-3 FIG 1 SRM 51-30-2 FIG 7 BOEING DWG 65-16344.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
